See Alike in...

Alike App

Browser

bluebell

706d

hi, i was diagnosed with hypothyroidism in 2019, and have been on and off synthroid since. with my hypothyroidism, i have a really hard time staying awake throughout the day. i can’t get through a day without taking at least one nap, and it’s really debilitating. i can’t exercise anymore because it’s too exhausting. does anyone else have this issue, and does anyone have any tips on how to make this easier?

Top reply
    • HowYouDoinn

      470d

      AMEN🤣

    • HowYouDoinn

      470d

      AMEN🤣

    • Maja

      698d

      I am going through the same thing even though I was very active in the past

    • bluebell

      706d

      thank you guys (: i have a hard time taking medicine because of my ocd but hearing that it’s been really positive for others helps a lot. i talked to my doctor today about getting my meds refilled, and i’m hoping for the best

    • Soskae

      706d

      Hypothyroidism causes low energy slow metabolism and depression among many other conditions so what you’re going through is totally normal. I expect the problem is you aren’t taking it often enough or aren’t on enough of it. I have to take medications for both because it only produces one hormone instead of all 3. Definitely talk to your doctor because the excessive tiredness and the impossible weight loss all changed after I had been on both of the hormones for about a year. Now I have way more energy (enough to realize I also have adhd at 21) and im finally able to lose weight.

    • Mengmengie

      706d

      But hypothyroidism is annoying. That and depression don't mix well with sleep

    • Mengmengie

      706d

      Yeah that could be the problem. I'm right along with you on that. My twin did say it could make you sleepy. Your body has to get used to it.

    • bluebell

      706d

      thank you! i think it’s because i don’t take my synthroid consistently. i think the hypothyroidism is what’s making me so tired honestly

    • Mengmengie

      706d

      What dosage? I take off brand and am at the lowest dose of 25. It doesn't make me tired. I have other medications that do that. Maybe drink more water or talk to your doctor about lowering your dose. Everyone's body reacts differently. I have insomnia, so I'll wake up, take it, and go back to sleep until my alarm goes off. But my twin is on 75 about to be 100 bc her thyroid just doesn't work well at all. I hope this helps. I never hear her say it makes her tired. It did give me a headache when I first started

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion